# SDR AWXA200600233

- Difficulty date: January 30, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- Aircraft time: 51,383 hours, 22,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D534765200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK DISCOVERED CORROSION AROUND NUT PLATES IN TWO LOCATIONS ON BULK CARGO SILL FROM FS 60+1" TO FS 60+11" AT Y-740.  CORROSION WAS REMOVED AND FOUND OUT OF LIMITS IAW AIRBUS 320 SRM 53-41-49.  MX CUTOUT DAMAGED AREA IAW AIRBUS 320 SRM 53-41-49 AND AMERICA WEST AIRLINES ENGINEERING REPAIR NR 26-5341-06032-ES1FOR REPAIR 1 AND REPAIR 2.  FAB`D FILLER & DOUBLER FOR REPAIR 1 AND FOR REPAIR 2 IAW AIRBUS 320 SRM 53-41-49 AND AMERICA WEST AIRLINES ENGINEERING REPAIR NO. 26-5341-06032-ES1.  INSTALLED FAB`D REPAIR PARTS FROM FS 60+1" TO FS 60+11" FOR REPAIR 1 AND REPAIR 2 AT Y-740 IAW AIRBUS 320 SRM 53-41-49 AND AMERICA WEST AIRLINES ENGINEERING REPAIR NR 26-5341-06032-ES1. CORROSION IS REPORTED AS LEVEL 2.
